# SDR CALA2022102802982

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 72,217 hours, 28,800 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D5311107720200
- Condition: Cracked
- Location: Windshield L/H
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD L/H CONTINUITY FTG WITH CRACK SEQ:#756 EA:5310-07675 REV.A . LTPR NR#0050011804600010.
